# SDR KBMA113816

- Difficulty date: April 19, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Teeter Brgs
- Part time: 667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW.
